# SDR AUS20030801

- Difficulty date: August 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: BL106LA0
- Condition: Animal Strike
- Location: Propeller
- Part time: 1,412 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER BLADE SEVERELY DAMAGED FOLLOWING WALLABY STRIKE. BLADE TIP BENT BACKWARDS ABOUT 50.8MM (2IN) FROM BLADE TIP.
